, Volume 12, Issue 4, pp 677–690 | Cite as

Stability radii of positive linear systems under affine parameter perturbations in infinite dimensional spaces

  • Bui The AnhEmail author
  • Nguyen Khoa Son


In this paper we study the stability radii of positive linear discrete system under arbitrary affine parameter perturbations in infinite dimensional spaces. It is shown that complex, real, and positive stability radii of positive systems coincide. More importantly, estimates and computable formulas of these stability radii are also derived. The results are then illustrated by a simple example. The obtained results are extensions of the recent results in [3].


Positive difference equations affine parameter perturbations stability radius 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Y.A. Abramovich, C.D. Aliprantis, An Invitation to Operator Theory. Graduate Studies in Mathematics, vol. 50, American Mathematical Society, Providence, (2002).Google Scholar
  2. 2.
    B.T. Anh, N.K. Son, D.D.X. Thanh, Robust stability of Metzler operator and delay equation in L p([−h, 0]; X), Vietnam J. Math., 34 (2006), 357–368.Google Scholar
  3. 3.
    A. Fischer, Stability radii of infinite-dimensional positive systems, Math. Control Signals Syst., 10 (1997), 223–236.Google Scholar
  4. 4.
    A. Fischer, D. Hinrichsen, N.K. Son, Stability radii of Metzler operators, Vietnam J. Math., 26 (1998), 147–163.Google Scholar
  5. 5.
    A. Fischer, J.M.A.M. van Neerven, Robust stability of C 0 -semigroups and an application to stability of delay equations, J. Math. Anal. Appl., 226 (1998), 1169–1188.Google Scholar
  6. 6.
    D. Hinrichsen, A.J. Pritchard, Stability radii of linear systems. Syst. Control Lett., 26 (1986), 1–10.Google Scholar
  7. 7.
    D. Hinrichsen, A.J. Pritchard, Robust Stability of linear evolution operator on Banach spaces, SIAM J. Control Optim., 32 (2000), 1503–1541.Google Scholar
  8. 8.
    P. Meyer - Nieberg, Banach Lattices, Springer, Berlin (1991).Google Scholar
  9. 9.
    P.H.A. Ngoc, N.K. Son, Stability radii of positive linear difference equations under affine parameter perturbation, Appl. Math. Comput., 134 (2003), 577–594.Google Scholar
  10. 10.
    L. Qiu, B. Bernhardsson, A. Rantzerm, E.J. Davison, P.M. Young, J.C. Doyle, A formula for computation of the real structured stability radius, Automatica, 31 (1995), 879–890.Google Scholar
  11. 11.
    A.C. Zaanen, Introduction to Operator Theory in Riez-Spaces. Springer, Berlin (1997).Google Scholar

Copyright information

© Springer Science + Business Media B.V. 2008

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of PedagogyHoChiMinh CityVietnam
  2. 2.Institute of MathematicsHanoiVietnam

Personalised recommendations